Fluid limits for networks with bandwidth sharing and general document size distributions

Gromoll, H. Christian, Williams, Ruth J. . The Annals of Applied Probability 2009. 19 (1) :243-280

Locate this article in:

Bibtex

@article{CIS-233785,
  Author = {Gromoll, H. Christian and Williams, Ruth J.},
  Title = {Fluid limits for networks with bandwidth sharing and general document size distributions},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {1},
  Year = {2009},
  Pages = {243--280},
  Keywords = {fluid model, congestion control, workload, measure valued process, invariant manifold, α-fair, flow level Internet model, simultaneous resource possession}
}

Similar articles